# SDR FDEA202406170810

- Difficulty date: June 17, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N130FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42720
- Aircraft time: 16,029 hours, 6,652 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: P78749001
- Condition: Failed
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON APPROACH, AT GEAR EXTENSION, THE RT MLG DID NOT INDICATE SAFE (NO GREEN LIGHTS). THERE WAS NO EICAS OR GEAR DISAGREE LIGHT.  BULBS TESTED GOOD. AFTER RETRACTING MLG ON GO AROUND & EXTENDING IT FOR SUBSEQUENT APPROACH, MLG EXTENDED NORMALLY. IAW CREW REPORT, ONLY A LIGHT INDICATION, FAILURE WITH NO EICAS MESSAGE & NO AURAL WARNINGS. PERFORMED PSEU BITE TEST IAW FIM 32-09, FAULT TREE 803 STEPS 1, 2, 7, & 8, NO FAULT FOUND & ALL TARGETS FOUND NEAR.  PERFORMED RT MLG SENSORS INSPECTIONS FOR SECURITY & CONDITIONS,  CLEANED S242, S240, S241, S262, S263, S264. PERFORMED HARNESS INSPECTION IAW WDM 32-61-12.  NOTHING ABNORMAL FOUND . REPLACED RT DOWN GREEN INDICATOR BULBS IAW AMM 33-16-02-2, FOUND SATISFACTORY.
